# SDR DALA2025080805949

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 88,261 hours, 23,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT HOUSING BROKEN OFF AND WIRE HANGING UNDER SEAT 39DEF.   R/R SEAT 39DEF EMERGENCY LIGHT HOUSING IN REF TO B757 AMM 25-25 -OPS CHECK NML.
